Prediction Intervals for Some Discrete Distributions

Article

Patel, Jagdish; Samaranayake, V.A.   (1991, ASQC)   University of Missouri-Rolla

Journal of Quality Technology    Vol. 23    No. 4
QICID: 11303    October 1991    pp. 270-278
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

Easy to compute one-sided small sample conservative prediction intervals for binomial, Poisson, hypergeometric, and negative-binomial distributions are described. These are obtained using a procedure that connects prediction interval problems to those which arise in the ranking and selection of statistical populations. As a result, known tables can be used to find prediction factors. Further, factors for prediction intervals based on a method suggested in the literature are given for the binomial and Poisson cases.

Keywords

Statistical methods,Selection,Prediction,Negative binomial


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.